# SDR SWIA201231850

- Difficulty date: September 26, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 24,812 hours, 19,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT MAIN CABIN DOOR WILL NOT STAY ON.  (FLT 4714)  REPLACED NR 2 EMERGENCY LIGHT BATTERY PACK IN REFERENCE TO AMM.  P/N OFF: AD-2013-1A  S/N OFF: 65907.
